# SDR DL76P071029

- Difficulty date: August 2, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 25,291 hours, 11,544 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILERS CAUTION LIGHT ON TAXI OUT.  RESET PCA3 FAULT ON 2L SPOILER CONTROL MODULE.  OPERATED SPOILERS ALL MODES WITH DIFFERENT POWER SOURCES.
